# SDR HNAA2018022280043

- Difficulty date: February 27, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 54,735 hours, 65,967 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REJECTED TAKE OFF WHEN THE AUTOFEATHER WOULD NOT ARM.  STATIC AND DYNAMIC TESTS COMPLIED WITH, NO DEFECTS NOTED, OPS CHECKED GOOD, OK FOR SERVICE.
